# SDR UIEA2018121702857

- Difficulty date: December 15, 2018
- Submitted: December 17, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 89,497 hours, 16,861 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Vibration
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DURING TO AND CLIMB THE RIGHT ENG FAN VIB WAS AT 4.1-4.4 WITH A NOTICABLE AIRFRAME VIBRATION. DURING CRUISE VIB WENT DOWN TO 1.6. PERFORMED VISUAL INSPECTION OF RT ENGINE FAN BLADE, SPINNER AND TURBINE BLADES IAW FIM 71-05 FT 853. FIM C/W NO DEFECTS.
